# SDR GLBA96074

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 2460 · DC Power Distribution System
- Part: Bus Tie Contl
- Part number: 1013647151
- Condition: Open Circuit
- Location: Center Aisle
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPI - CREW REPORTED, LEFT GENERATOR ANNUNICATOR ILLUMINATED WHILE TAXIING AND THEY RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED BUS TIE CONTROL PRINTED CIRCUIT BOARD.  OPS CHECK WAS GOOD.  (M)
